# SDR ASAA0180149

- Difficulty date: April 23, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Part number: 0105606003
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - DURING SERVICE CHECK, FOUND EMERGENCY FLOOR TRACK LIGHTING INOPERATIVE AT ROW 6-7.  RESECURED ELECTRICAL WIRING TO LAMP MODULE.  LIGHTS THEN OPERATED PROPERLY.  (M)
